RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 17, Issue 1  


Lyudvig Dmitrievich Faddeev (Photo)

Research Papers
On the relative distribution of eigenvalues of exceptional Hecke operators and automorphic Laplacians
E. Balslev, A. Venkov
5
Nonlinear hyperbolic equations in surface theory: integrable discretizations and approximation results
A. I. Bobenko, D. Matthes, Yu. B. Suris
53
Functional integration and the twopoint correlation function of the one-dimensional Bose-gas in the harmonic potential
N. M. Bogolyubov, K. L. Malyshev
84
A recursion formula for the correlation functions of an inhomogeneous $XXX$ model
H. Boos, M. Jimbo, T. Miwa, F. Smirnov, Y. Takeyama
115
Cayley–Hamilton theorem for quantum matrix algebras of type $\mathrm{GL}(m\mid n)$
D. I. Gurevich, P. N. Pyatov, P. A. Saponov
160
A kink in a funny place
R. Jackiw
183
Hypergeometric generating function of $L$-function, Slater's identities, and quantum invariant
K. Hikami, A. N. Kirillov
190
On selfadjont extensions of a difference operator
R. M. Kashaev
209
Grothendiecks dessins d'enfants, their deformations, and algebraic solutions of the sixth Painlevé and Gauss hypergeometric equations
A. V. Kitaev
224
Asymptotic estimates for spectral, bands of periodic Schrödenger operators
M. M. Skriganov, A. V. Sobolev
276
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019